# SDR UALA2011010300010

- Difficulty date: December 31, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 50,860 hours, 18,725 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: MF20534
- Part serial: 97
- Condition: Frayed
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S OXYGEN HARNESS FAILS TO INFLATE (IS LEAKING). O2 HOSE PROTECTOR FRAYED JUST BELOW MASK.  REPLACED MASK, OPS CHECKED OK.
